# SDR USAA20090306SB029

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM DCA, EN ROUTE TO RSW, CREW REPORTED THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED DURING GEAR RETRACTION.  CREW NOTED THERE WAS NO NOISE AND NO LIGHT COMING FROM THE WHEEL WELL.  QUICK REFERENCE HANDBOOK PROCEDURES (GEAR LIGHTS DISAGREE) WERE ACCOMPLISHED.  DISCUSSION WITH DISPATCH AND MOC ENSUED AND DECISION WAS MADE TO DIVERT TO CLT.  ON GEAR EXTENSION, ALL GEAR INDICATIONS WERE NORMAL (3 GREEN AND NO RED).  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE M983 NOSE GEAR RED LIGHT LOGIC CARD.  SWUNG GEAR SEVERAL TIMES.  ALL INDICATIONS NORMAL PER MM 32-61-00.
